English  |  正體中文  |  简体中文  |  Items with full text/Total items : 54367/62174 (87%)
Visitors : 15193839      Online Users : 113
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTHU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version

    Please use this identifier to cite or link to this item: http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/80758

    Title: Fuzzy Logic and the Resolution Principle
    Authors: Lee, R. C. T.
    教師: 李家同
    Date: 1972
    Publisher: Association for Computing Machinery
    Relation: Journal of the ACM, Association for Computing Machinery, Volume 19, Issue 1, Jan. 1972, Pages 109 - 119
    Keywords: fuzzy logic
    fuzzy sets
    first order predicate calculus
    problem- solving systems
    question-answering systems
    resolution principle
    completeness theorems
    Abstract: The relationship between fuzzy logic and two-valued logic in the context of the first order predicate calctflus is discussed. It is proved that if every clause in a set of clauses is somethblg more than a "half-truth" and the most reliable clause has truth-value a and the most unreliable clause has truth-value b, then we are guaranteed that all the logical con- sequences obtained by repeatedly applying the resolution principle will have truth-value between a and b. The significance of this theorem is also discussed.
    Relation Link: http://www.acm.org/
    URI: http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/80758
    Appears in Collections:[李家同 (1993-1994)] 期刊論文
    [資訊工程學系] 期刊論文

    Files in This Item:

    File SizeFormat


    SFX Query


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback